Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The range of a vector-valued measure


Author: J. J. Uhl
Journal: Proc. Amer. Math. Soc. 23 (1969), 158-163
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0264029-1
MathSciNet review: 0264029
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, The range of certain vector integrals, Proc. Amer. Math. Soc. 2 (1951), 390-395. MR 0041195 (12:810d)
  • [2] N. Dinculeanu, Vector measures, Pergamon Press, New York, 1967. MR 0206190 (34:6011b)
  • [3] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [4] N. Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323-342. MR 0002020 (1:338b)
  • [5] Paul R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. 54 (1948), 416-421. MR 0024963 (9:574h)
  • [6] A. Liapounoff, On completely additive vector functions, Izv. Akad. Nauk. SSSR 4 (1940), 465-478. (Russian)
  • [7] -, On completely additive vector functions, Izv. Akad. Nauk. SSSR 10 (1946), 277-279. (Russian)
  • [8] Joram Lindenstrauss, A short proof of Liapounoff's convexity theorem, J. Math. Mech. 15 (1966), 971-972. MR 0207941 (34:7754)
  • [9] C. Olech, On the range of an unbounded vector-valued measure, Math. Systems Theory 2 (1968), 251-256. MR 0239040 (39:399)
  • [10] R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108-136. MR 0007938 (4:218f)
  • [11] M. M. Rao, Decomposition of vector measures, Proc. Nat. Acad. Sci. U. S. A. 51 (1964), 771-774. MR 0169977 (30:219a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0264029-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society